# SDR YENA2020120800573

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 8525
- Aircraft time: 7,294 hours, 2,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 837534
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,294 hours, 2,445 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 84, JFK-MCO.  WHEN POWER IS OFF THE AIRCRAFT AND EMERGENCY EXIT LIGHT IS ARMED ONLY A COUPLE OF EMERGENCY LIGHTS WORK.  THEY WORK PERFECT THOUGH WHEN YOU TURN THE EMERGENCY LIGHTS ON WHEN POWER IS ON THE AIRCRAFT.  ESPU BATTS FAILED TEST AND REQUIRE REPLACEMENT.  WORK ACCOMPLISHED UNDER WO 1086677.
